# SDR SWIA202157135

- Difficulty date: February 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 600380616
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING SERATED PLATE IS CORRODED.   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED PAX DOOR AFT ANCHOR FITTING SERATED PLATE WITH SERVICABLE P/N: 600-38061-6 I.A.W CRJ-200 AMM TASK 52-11-17-400-804.
